Inventiones mathematicae

, Volume 121, Issue 1, pp 481–529

Weakly parametric pseudodifferential operators and Atiyah-Patodi-Singer boundary problems

  • Gerd Grubb
  • Robert T. Seeley
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Agm] S. Agmon: On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems. Comm. Pure Appl. Math.15 (1962) 627–663Google Scholar
  2. [AK] S. Agmon, Y. Kannai: On the asymptotic behavior of spectral functions and resolvent kernels of elliptic operators. Israel J. Math.5 (1967) 1–30Google Scholar
  3. [Agr] M.S. Agranovich: Some asymptotic formulas for elliptic pseudodifferential operators. J. Functional Analysis and Appl.21 (1987) 63–65Google Scholar
  4. [APS] M.F. Atiyah, V.K. Patodi, I.M. Singer: Spectral asymmetry and Riemannian geometry, I, Math. Proc. Camb. Phil. Soc.77 (1975) 43–69Google Scholar
  5. [BG] T. Branson, P.B. Gilkey: Residues of the eta function for an operator of Dirac type. J. Funct. Analysis108 (1992) 47–87Google Scholar
  6. [BM] L. Boutet de Monvel. Boundary problems for pseudo-differential operators. Acta Math.126 (1971) 11–51Google Scholar
  7. [C] T. Carleman: Propriétés asymptotiques des fonctions fondamentales des membranes vibrantes. C. R. Congr. Math. Scand. Stockholm (1934) pp. 34–44Google Scholar
  8. [DG] J.J. Duistermaat, V.W. Guillemin: The spectrum of positive elliptic operators and periodic bicharacteristics. Inven. Math.29 (1975) 39–79Google Scholar
  9. [DW] R. Douglas, K.P. Wojciechowsky: Adiabatic limits of the η-invariants, the odd dimensional Atiyah-Patodi-Singer problem. Comm. Math. Phys.142 (1991) 139–168Google Scholar
  10. [Gi] P.B. Gilkey: On the index of geometrical operators for Riemannian manifolds with boundary. Adv. in Math.102 (1993) 129–183Google Scholar
  11. [G1] G. Grubb: Functional Calculus of Pseudo-Differential Boundary Problems. Progress in Math., vol. 65, Birkhäuser, Boston, (1986)Google Scholar
  12. [G2] G. Grubb: Heat operator trace expansions and index for general Atiyah-Patodi-Singer boundary problems. Comm. P.D.E.17 (1992) 2031–2077Google Scholar
  13. [G3] G. Grubb: Boundary problems for systems of partial differential operators of mixed order. J. Funct. Anal.26 (1977) 131–165Google Scholar
  14. [GK] G. Grubb, N.J. Kokholm: A global calculus of parameter-dependent pseudodifferential boundary problems in.L p Sobolev spaces Acta Math.171 (1993) 165–229Google Scholar
  15. [GS1] G. Grubb, R.T. Seeley: Zeta and eta functions for Atiyah-Patodi-Singer operators. J. Geometric Analysis (to appear)Google Scholar
  16. [GS2] G. Grubb, R.T. Seeley: Développements asymptotiques pour l'opérateur d'Atiyah-Patodi-Singer. C. R. Acad. Sci. Paris317, Sér I (1993) 1123–1126Google Scholar
  17. [H1] L. Hörmander: Pseudo-differential operators and non-elliptic boundary problems. Ann. of Math.83 (1966) 129–209Google Scholar
  18. [H2] L. Hörmander: Fourier Integral Operators, I. Acta Math.127 (1971) 79–183Google Scholar
  19. [H3] L. Hörmander: The analysis of linear PDO, III. Springer Verlag Heidelberg 1985Google Scholar
  20. [S1] R. T. Seeley: Complex powers of an elliptic operator. AMS Proc. Symp. Pure Math. X, 1966 Amer. Math. Soc. Providence (1967) 288–307Google Scholar
  21. [S2] R.T. Seeley: Singular integrals and boundary value problems. Am. J. Math.88 (1966) 781–809Google Scholar
  22. [S3] R.T. Seeley: The resolvent of an elliptic boundary problem. Am. J. Math.91 (1969) 963–983Google Scholar
  23. [S4] R.T. Seeley: Topics in pseudo-differential operators. CIME Conference on Pseudo-Differential Operators 1968, Edizioni Cremonese, Roma, 1969, pp. 169–305Google Scholar
  24. [Sh] M.A. Shubin: Pseudodifferential Operators and Spectral Theory. Nauka, Moscow, 1978Google Scholar
  25. [T] M. Taylor: Pseudodifferential Operators. Lecture Note no. 416, Springer, 1974Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Gerd Grubb
    • 1
  • Robert T. Seeley
    • 2
  1. 1.Department of MathematicsUniversity of CopenhagenCopenhagenDenmark
  2. 2.Department of MathematicsUniversity of Massachussetts at BostonBostonUSA

Personalised recommendations